# SDR EIA2007144

- Difficulty date: July 17, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,670 hours, 15,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FASTENERS MISSING AND 2 NOT TIGHTENED ON UPPER TEE OF FLOORBEAM STA 1460 BELOW CARGO TIE DOWN FITTING RBL 57 (BELOW FLOOR PANEL).  REPAIRED STA 1460 FLOORBEAM AT RBL 57 PER ECRA 488-53-025-2.
